Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 7.

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1986) Approximative retracts and shape theory. In Contribuciones matemáticas: Libro-homenaje al profesor D. Francisco Botella Radúan. Editorial de la Universidad Complutense, Madrid, pp. 151-167. ISBN 84-7491-207-5

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1984) Internal fundamental sequences and approximative retracts. Topology and its Applications, 17 (2). pp. 189-197. ISSN 0166-8641

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1994) On divisibility in shape theory. In Contribuciones matemáticas: Libro-homenaje al Profesor D. José Javier Etayo Miqueo. Editorial Complutense, Madrid, pp. 239-243. ISBN 84-7491-510-4

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1989) Shape morphisms and spaces of approximative maps. Fundamenta Mathematicae, 133 (3). pp. 225-235. ISSN 0016-2736

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1986) Spaces of approximative maps. Mathematica Japonica, 31 (4). pp. 623-633. ISSN 0025-5513

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1986) Spaces of approximative maps. II. Publicacions Matemàtiques , 30 (2-3). pp. 115-126. ISSN 0214-1493

Giraldo, A. and Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (2014) Uniform persistence and Hopf bifurcations in R-+(n). Journal of Differential Equations, 256 (8). pp. 2949-2964. ISSN 0022-0396

This list was generated on Tue Sep 16 03:06:42 2014 CEST.